Követés
Barbara Maenhaut
Barbara Maenhaut
School of Mathematics and Physics, The University of Queensland
E-mail megerősítve itt: maths.uq.edu.au
Cím
Hivatkozott rá
Hivatkozott rá
Év
Cycle decompositions of complete multigraphs
D Bryant, D Horsley, B Maenhaut, BR Smith
Journal of Combinatorial Designs 19 (1), 42-69, 2011
452011
Decompositions into 2-regular subgraphs and equitable partial cycle decompositions
D Bryant, D Horsley, B Maenhaut
Journal of Combinatorial Theory, Series B 93 (1), 67-72, 2005
362005
New families of atomic Latin squares and perfect 1-factorisations
D Bryant, B Maenhaut, IM Wanless
Journal of Combinatorial Theory, Series A 113 (4), 608-624, 2006
322006
A family of perfect factorisations of complete bipartite graphs
D Bryant, BM Maenhaut, IM Wanless
Journal of Combinatorial Theory, Series A 98 (2), 328-342, 2002
322002
Decompositions of complete multigraphs into cycles of varying lengths
D Bryant, D Horsley, B Maenhaut, BR Smith
Journal of Combinatorial Theory, Series B 129, 79-106, 2018
302018
Atomic Latin squares of order eleven
BM Maenhaut, IM Wanless
Journal of Combinatorial Designs 12 (1), 12-34, 2004
302004
Group divisible pentagon systems
EJ Billington, DG Hoffman, BM Maenhaut
Utilitas Mathematica 55, 1999
271999
Decompositions of complete graphs into triangles and Hamilton cycles
D Bryant, B Maenhaut
Journal of Combinatorial Designs 12 (3), 221-232, 2004
252004
Indivisible plexes in latin squares
D Bryant, J Egan, B Maenhaut, IM Wanless
Designs, Codes and Cryptography 52, 93-105, 2009
242009
Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs.
DE Bryant, S Herke, BM Maenhaut, W Wannasit
Australas. J Comb. 60, 227-254, 2014
202014
Subsquare-free Latin squares of odd order
B Maenhaut, IM Wanless, BS Webb
European Journal of Combinatorics 28 (1), 322-336, 2007
162007
Nonextendible latin cuboids
D Bryant, NJ Cavenagh, B Maenhaut, K Pula, IM Wanless
SIAM Journal on Discrete Mathematics 26 (1), 239-249, 2012
152012
Existence and embeddings of partial Steiner triple systems of order ten with cubic leaves
D Bryant, B Maenhaut, K Quinn, BS Webb
Discrete mathematics 284 (1-3), 83-95, 2004
142004
Cube factorizations of complete graphs
P Adams, D Bryant, B Maenhaut
Journal of Combinatorial Designs 12 (5), 381-388, 2004
122004
Perfect 1-factorisations of circulants with small degree
S Herke, B Maenhaut
the electronic journal of combinatorics 20 (1), P58, 2013
112013
Further results on strongbox secured secret sharing schemes
G Gamble, BM Maenhaut, J Seberry, A Penfold Street
92004
Common multiples of complete graphs
D Bryant, B Maenhaut
Proceedings of the London Mathematical Society 86 (2), 302-326, 2003
92003
On factorisations of complete graphs into circulant graphs and the Oberwolfach problem
B Alspach, D Bryant, D Horsley, B Maenhaut, V Scharaschkin
arXiv preprint arXiv:1411.6047, 2014
82014
Common multiples of complete graphs and a 4-cycle
P Adams, D Bryant, B Maenhaut
Discrete mathematics 275 (1-3), 289-297, 2004
82004
On the volume of 5-cycle trades
BM Maenhaut
Graphs and Combinatorics 17, 315-328, 2001
82001
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20